MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 3 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 3 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-35-3011
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Joint Laxity (4526); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); Joint effusion (4849)
Date of Event 05/16/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
1038671-2023-01345 report number d10: 02-010-01-0230 - logic femoral ps cem left sz 3 02-012-41-3020 - logic tibia traptray cem sz 3f/2t 200-02-35 - three peg patella 35mm.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2023-01345 the product associated with the reported event is within the scope of recall z-0021-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The revision reported was likely the result of prosthesis wear, loosening, and osteolysis.The prosthesis wear was likely the result of being implanted for 12 years, as the wear observed in the image provided appears minimal.The aseptic (non-infected) femoral loosening may have been the result of both patient-related conditions and insufficient bonds between the implants and the bones.However, the root cause and extent of the reported prosthesis wear, femoral loosening, and osteolysis could not be determined as the devices were not returned for evaluation, and images/radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
*additional information received from legal on 31jul2023* as reported via legal documentation, a patient had left knee replacement surgery on 15 nov 2010.The patient began experiencing increasing pain, ¿shifting of her knees,¿ and impaired mobility.Recurrent effusions and increasing pain also began occurring.X-rays demonstrated evidence of femoral osteolysis.The surgeon diagnosed the patient with failed left total knee arthroplasty secondary to polyethylene wear, osteolysis, and femoral loosening, and revision surgery was recommended.Patient underwent a left knee revision surgery, approximately 12 years 6 months post primary procedure.During the revision surgery, the orthopedic surgeon found polyethylene debris in the synovial tissue and osteolysis of the left tibia.¿significant uncontained osteolysis in the posterior medial and posterolateral condyles¿ of the femur was also noted.There is no other patient demographic or medical history available.There is no device return.No additional information is available.*original description summary* as reported, approximately 12.6 years post initial left tka, the patient complaint of pain.Patient had a revision due to loose femur and recalled poly.Patient was revised to exactech devices.There was no breakage of device and surgical delay/prolongation.Patient was last known to be in stable condition following the event.Image and x-ray received.The device is not available for evaluation due to recall devices hospital will not release.**the revision reported was likely the result of prosthesis wear, loosening, and osteolysis.The prosthesis wear was likely the result of being implanted for 12 years, as the wear observed in the image provided appears minimal.The aseptic (non-infected) femoral loosening may have been the result of both patient-related conditions and insufficient bonds between the implants and the bones.However, the root cause and extent of the reported prosthesis wear, femoral loosening, and osteolysis could not be determined as the devices were not returned for evaluation, and images/radiographs were not provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Mdr section codes updated/corrected: b.The revision reported was likely the result of prosthesis wear, loosening, and osteolysis.The prosthesis wear was likely the result of being implanted for 12 years, as the wear observed in the image provided appears minimal.The aseptic (non-infected) femoral loosening may have been the result of both patient-related conditions and insufficient bonds between the implants and the bones.However, the root cause and extent of the reported prosthesis wear, femoral loosening, and osteolysis could not be determined as the devices were not returned for evaluation, and images/radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIBIA PS MOD INSRT SZ 3 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66t ct
gainesville FL
Manufacturer Contact
geoff gannon
2320 nw 66t ct
gainesville, FL 32653
MDR Report Key21240855
Report Number1038671-2025-00426
Device Sequence Number19727916
Product Code JWH
UDI-Device Identifier10885862001818
UDI-Public10885862001818
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/10/2018
Device Catalogue Number02-012-35-3011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2025
Supplement Date Received by Manufacturer01/31/2025
Initial Report FDA Received Date01/27/2025
Supplement Report FDA Received Date02/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/10/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age72 YR
Patient SexFemale